# SDR SWAA2019061133488

- Difficulty date: May 29, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 286A3142
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDEWALL EMERGENCY EXIT LIGHT JUST FORWARD OF OVERWING EXIT DOOR HAD WIRE PULLED OUT OF QUICK DISCONNECT.          / TERMINATED L01189 CONNECTOR D03672 WIRE PER WDM & AMM.
